# SDR SWAA2024052890541

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 55,859 hours, 33,675 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Disconnected
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 DRIVE LIGHT ILLUMINATED IN CRUISE DISCONNECTED PER THE QRH<[01] R&R #2 ENG IDG REF AMM 24-11-11. OPS CHGECK GOOD.
